Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

36 year old with grey beard. Any cure?

Hi I am 36years old but from eight years my beard color is going on quickly and my hair color is too white. how to do to treat him to going on recover come to black hair . I am daily do sheave my beard and my face have not good filling for sheave on daily basis Please give me very good advise for this problem .I am waiting for your reply. Dr Ghazanfar Ultrasound Specialist. Thanks.
Asked On : Fri, 29 Mar 2013
Answers:  1 Views:  98
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Dermatologist 's  Response
Hi Dr ghazanfar,
Thanks for writing in.
The canities or greying of hair is common problem.
It does not have a satisfactory treatment.
Few drugs know to be effective are Calcium pantothenate ,PABA.
Biotin and multimineral combination along with PABA and Calcium pantothenate should be taken once or twice a day.Continous intake for atleast 6 months is needed.
Already white hair cannot turn black ,but new hair whitening can be prevented.
Hope this helps.
I will be available for follow up.
Answered: Fri, 29 Mar 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor